Tohoku Mathematical Journal

Almost periodic solutions of a competition system with dominated infinite delays

Xue-zhong He

Full-text: Open access

Article information

Tohoku Math. J. (2) Volume 50, Number 1 (1998), 71-89.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 92D25: Population dynamics (general)
Secondary: 34K15 45J05: Integro-ordinary differential equations [See also 34K05, 34K30, 47G20]


He, Xue-zhong. Almost periodic solutions of a competition system with dominated infinite delays. Tohoku Math. J. (2) 50 (1998), no. 1, 71--89. doi:10.2748/tmj/1178225015.

Export citation


  • [1] A. M. FINK, Almost periodic differential equations, Lecture Notes in Mathematics 377, Springer-Verlag, Berlin, New York, 1974.
  • [2] K. GOPALSAMY, Stability and oscillations in delay differential equations of population dynamics, Kluwe Academic, Dordrecht, 1992.
  • [3] K. GOPALSAMY, Global asymptotic stability in a periodic integrodifferential system, Thoku Math. J. 37 (1985), 323-332.
  • [4] K. GOPALSAMY AND X. Z. HE, Dynamics of an almost periodic logistic integrodifferential equation, Methods and Applications of Analysis 2 (1995), 38-66.
  • [5] K. GOPALSAMY, X. Z. HEand L. WEN, Global attractivity and "level-crossing" in a periodic logisti integrodifferential equation, Mathematische Nachrichten 156 (1992), 25-44.
  • [6] K. GOPALSAMY AND X. Z. HE, Global stability in ^-species competition modelled by "pure-delay-type systems II: nonautonomous case, Research Report 96-15, School of Mathematics and Statistics, University of Sydney (1996).
  • [7] Y. HAMAYA, Periodic solutions of nonlinear integrodifferential equations, Thoku Math. J. 41 (1989), 105-116.
  • [8] Y. HAMAYA AND T. YOSHIZAWA, Almost periodic solutions in an integrodifferential equation, Proc Roy. Soc. Edinburgh, Series A 114 (1990), 151-159.
  • [9] X. Z. HE AND K. GOPALSAMY, Persistence, stability and level-crossing in an integrodifferential system, J. of Mathematical Biology 32 (1994), 395-426.
  • [10] S. MURAKAMI, Almost periodic solutions of a system of integrodifferential equations, Thoku Math J. 39 (1987), 71-79.
  • [11] G. SEIFERT, Almost periodic solutions for delay logistic equations with almost periodic timedependence, Differential and Integral Equations 9 (1996), 335-342.
  • [12] T. YOSHIZAWA, Extreme stability and almost periodic solutions of functional-differential equations, Arch. Rational Mech. Anal. 17 (1964), 148-170.
  • [13] T. YOSHIZAWA, Stability theory by Lyapunov's second method, Math. Soc. of Japan, Tokyo, 1966
  • [14] T. YOSHIZAWA, Stability theory and the existence of periodic solutions and almost periodic solutions, Springer-Verlag, Berlin, 1975.